Optimality of a General Ad Valorem Tax
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by Northwestern University, Center for Mathematical Studies in Economics and Management Science in its series Discussion Papers with number 730.
Date of creation: May 1987
Date of revision:
Contact details of provider:
Postal: Center for Mathematical Studies in Economics and Management Science, Northwestern University, 580 Jacobs Center, 2001 Sheridan Road, Evanston, IL 60208-2014
Web page: http://www.kellogg.northwestern.edu/research/math/
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Sandmo, Agnar, 1974. "A Note on the Structure of Optimal Taxation," American Economic Review, American Economic Association, vol. 64(4), pages 701-06, September.
- Sadka, Efraim, 1977. "A theorem on uniform taxation," Journal of Public Economics, Elsevier, vol. 7(3), pages 387-391, June.
- Angus Deaton, 1979.
"Optimal Taxes and the Structure of Preferences,"
506, Princeton University, Department of Economics, Industrial Relations Section..
- Atkinson, A. B. & Stiglitz, J. E., 1972. "The structure of indirect taxation and economic efficiency," Journal of Public Economics, Elsevier, vol. 1(1), pages 97-119, April.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Fran Walker).
If references are entirely missing, you can add them using this form.